# SDR HEEA966556

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Assy
- Part number: 214001970107
- Condition: Defective
- Location: Elev
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ELEVATOR GOES OFF LINE, WILL NOT COME BACK ON LINE.
